# SDR EIA2004144

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON PRESSURE WEB COMMON TO LONGITUDINAL FLOORBEAM MATING SURFACE AT BS 1480, LBL 11.33.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 470-53-215-2PL.
